# SDR DXTA200501163

- Difficulty date: December 28, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 5,998 hours, 4,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES FUNCTIONED PROPERLY AT LAX & SMO.  TOUCHDOWN BRAKING AT CRQ NORMAL.  DURING TAXI, BRAKE PEDALS STIFF AND DO NOT REACT IMMEDIATELY.  AFTER A FEW MOMENTS LEFT BRAKE GRABS FIRST, THEN RIGHT CAUSING DIRECTIONAL PROBLEMS.  FOUND RESERVOIR AT MINIMUM LEVEL.  SERVICED RESERVOIR AND BLED BRAKES.  TAXI AIRCRAFT, NO BRAKES DRAGGING.  OPS CHECK GOOD.  ALL WORK DONE IAW CE560 MM CHAPTER 32-30-00.
